# SDR ASAA2012122493524

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,293 hours, 5,681 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED WHEN PUSH TO RESET IS PUSHED. THE PACK LIGHT EXTINGUISHES.   ACCOMPLISHED PACK/ZONE TEMP COMP BITE IAW AMM REF 21-61-20 GROUND VERIFICATION SUCCESSFUL, OPS CHECKED NORMAL.
